# SDR USAA040671

- Difficulty date: September 28, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N655US
- Make and model: Boeing 767-2B7
- Aircraft serial: 25257
- Engine: Ge CF680C2B2
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Angle
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN NR 7 SLAT SUPPORT ANGLE.  NR 7 SLAT LOWER T/E, 54 INCHES FROM OB END.  REPLACED WITH FABRICATED ANGLE IAW SRM 51-40-02.
